Electron. J. Diff. Equ., Vol. 2010(2010), No. 83, pp. 1-7.

Existence of weak solutions for mixed problems of parabolic systems

Pham Trieu Duong, Do Van Loi

The purpose of this paper is to investigate the existence of generalized solutions for strongly parabolic systems in a cylindrical domain. The decay of the solution at infinity, depending on the right-hand of the equation, is also studied in this article.

Submitted May 20, 2010. Published June 18, 2010.
Math Subject Classifications: 35K35.
Key Words: Parabolic system; generalized solution; asymptotic behavior; Garding's inequality.

Show me the PDF file (186 KB), TEX file, and other files for this article.

Pham Trieu Duong
Department of Mathematics, Hanoi National University of Education
Hanoi, Vietnam
email: duongptmath@hnue.edu.vn
Do Van Loi
Department of Mathematics, Hong Duc University
Thanhhoa, Vietnam
email: 37loilinh@gmail.com

Return to the EJDE web page